Végh, László A. (2011) Augmenting undirected node-connectivity by one. SIAM Journal on Discrete Mathematics, 25 (2). pp. 695-718. ISSN 0895-4801
We present a min-max formula for the problem of augmenting the node-connectivity of a graph by one and give a polynomial time algorithm for finding an optimal solution. We also solve the minimum-cost version for node-induced cost functions.
|Additional Information:||© 2011 Society for Industrial and Applied Mathematics|
|Library of Congress subject classification:||Q Science > QA Mathematics|
|Sets:||Departments > Management|
|Date Deposited:||03 Oct 2012 09:06|
Actions (login required)
|Record administration - authorised staff only|